You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1973-1974/81/2
Variations of Keisler's theorem for complete embeddings
Download
PDF
- Variations of Keisler's theorem for complete embeddings
Article
Original scientific text
Title
Variations of Keisler's theorem for complete embeddings
Authors
William Powell
1
Affiliations
Nijmegen, Netherlands
Fundamenta Mathematicae
1973-1974/81/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
121-132
Main language of publication
English
Published
1974
Exact and natural sciences
mathematics